# SDR EE4Y20110074

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 20,233 hours, 9,820 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Corroded
- Location: Thrust Reverser
- Component: Thrust Reverser, Bfgoodrich
- Component part number: 7450002513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST REVERSER C-DUCT INNER BARREL LOWER BIFURCATION PANEL CORRODED.  THE DAMAGED AREA REQUIRE A MAJOR REPAIR IAW REPAIR INSTRUCTIONS.
